# SDR GLBA9186

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- Aircraft time: 24,602 hours, 27,483 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 1205
- Condition: Failed
- Location: Lt O/B Flap
- Part time: 5,105 hours, 6,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT FROM T/O POSTION, RETURNED TO BLOCK - R/R LEFT O/B FLAP ACTUATOR
